# SDR UIEA2023030900226

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING UNDOCUMENTED REPAIR DOUBLER ON SKIN OF FUSELAGE AT STA 2598 FWD SIDE BETWEEN S-26R AND S-42R( 1. REMOVED EXISTING DOUBLER IAW SRM 51-40-02-0G-0 REV96 2. ACCOMPLISHED THE SKIN REPAIR IAW EI NO. T2023A53M-433 REV1 AND DWG NO. 65B02698 SH13 REV A 3. CONDITION CHECK NORMAL AND JOB COMPLETED )
